# SDR ASAA2017102322292

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 19,827 hours, 6,508 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE CIRCUIT BREAKER TRIPPED. ACFT GROUNDED.  CLOSED THE CIRCUIT BREAKER IAW AMM 20-60-01.  ACCOMPLISHED AN AUTOTHROTTLE BITE CHECK.  NO FAULTS IAW AMM 22-31-00. ACCOMPLISHED SERVO MOTOR TEST,  NO FAULTS NOTED.
